The asymptotic variance matrices of the sample correlation matrix in elliptical and normal situations and their proportionality

Neudecker, Heinz . Linear Algebra and its Applications 1996. 237 :127-132

Locate this article in:

Bibtex

@article{CIS-135176,
  Author = {Neudecker, Heinz},
  Title = {The asymptotic variance matrices of the sample correlation matrix in elliptical and normal situations and their proportionality},
  Journal = {Linear Algebra and its Applications},
  Volume = {237},
  Year = {1996},
  Pages = {127--132},
  Keywords = {}
}

Similar articles